# SDR 2002F01062

- Difficulty date: December 2, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 22,628 hours, 7,018 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 20 WOULD NOT TEST.
